# SDR HNAA0600043

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 44,799 hours, 49,744 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308601
- Part serial: 3040
- Condition: Burned
- Location: Cockpit
- Part time: 43,147 hours, 47,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED WX RADAR UNIT BURNED UP IN FLIGHT, SMOKE IN COCKPIT.  PERFORMED HIDDEN DAMAGE REPORT, NO FURTHER DEFECTS NOTED.  REPLACED WEATHER RADAR INDICATOR.
